# SDR MTNA0911001

- Difficulty date: November 11, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N921FE
- Make and model: Cessna 208B
- Aircraft serial: 0021
- Aircraft time: 10,675 hours, 13,901 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 47790008
- Part serial: 8644012
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE WARNING LIGHT CAME ON AFTER TAKEOFF CLIMBING THRU 1500 FEET.  EMERGENCY DECLARED AND RETURNED TO SJU.
